A member asked:

Have had ra for 14 years. started enbrel (etanercept) 4 months ago. 1 month ago suddenly developed reynauds? possible connection with beginning enbrel (etanercept)?

2 doctors weighed in across 2 answers
Dr. Ronald Krauser answered

Specializes in Rheumatology

There is no connection between Enbrel (etanercept) and raynauds.

Answered Jun 25, 2014

5.3k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Jeffrey Kass answered

Specializes in Podiatry

There is a connection with the RA and raynaud's though......Do not believe the medication is causing the syndrome...

Answered Jun 10, 2014

5.3k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...